# SDR FDEA201106252416

- Difficulty date: June 25, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Cracked
- Location: Bs 950-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE SHEARED OFF, MISSING MATERIAL - RBL 45.  SEAT TRACK RUN IS   STATION 950F -1010 PLUS 10".  REMOVED DAMAGED SEAT TRACK AND FABRICATED NEW AND INSTALLED SEAT TRACK IAW SRM 53-10-5 FIG 1.
